# SDR DXTA200702409

- Difficulty date: August 16, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600514
- Aircraft time: 6,941 hours, 5,676 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Rig
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL BOOST PUMP CAME ON AND THEN RIGHT ENGINE SHUTDOWN.  RAN ENGINE, VERIFIED ENGINE SQK, FOUND THROTTLE CABLE TO FCU OUT OF RIG. RERIGGED THROTTLE CABLE & PERFORMED OPS CHECKS. OPS CHECKS GOOD. RIGHT GEN REVER DROPPED OFF LINE DURING ALL ENGINE RUNS. WORK DONE IAW CE-560MM CH 76-11-00. ALSO FOUND HIGH IDLE SETTING LOW - ADJUSTED TO PROPER SETTING IAW P & W JT15D MM CH 73-00-00
